# SDR 03FDEA00126

- Difficulty date: February 14, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-100
- Aircraft serial: 19202
- Aircraft time: 52,547 hours, 38,696 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 22D10
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: C
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, CREW BECAME AWARE OF AN ACRID ODOR WHICH INTENSIFIED.   INITIAL ODOR WAS OF BURNING RUBBER OR A SMOLDERING WIRE BUNDLE.  CREW WENT ON  OXYGEN AND RETURNED TO IND.   PERFORMED FIRE, SMOKE, FUMES AND ODOR CHECKLIST.   REPLACED BOTH WATER SEPARATOR SOCKS.   FOUND LT SOCK EXTREMELY DIRTY AND SMELLED OF DE-ICE FLUID.   CHECKED ACM OIL LEVELS, FOUND NORMAL.   RAN ALL 3 ENGINES IAW JRH. RUN WAS NORMAL. NO ODOR PRESENT. REF. M/M 21-51-032.
